# SDR DALA2025032702255

- Difficulty date: March 19, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,346 hours, 30,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0866492) WINGS / CENTER SECTION / REAR SPAR /VERTICAL PRESSURE DECK, BS 663 RBL 25-40 / WEB / GOUGES. REPAIRED PER ERA 623750-14.
